# SDR FDEA201405081043

- Difficulty date: May 8, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N398FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46634
- Aircraft time: 81,002 hours, 28,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1231504
- Part serial: 46634
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT DRIVE DOOR CUT OUT HAS 2 INCH CRACK INBD, APPEARS TO EXTEND TO RIVET.  INSTALLED REPAIR DOUBLER IAW SRM 57-10-00 & EA 8-5710-T0308126.
